# SDR SIMA201107302

- Difficulty date: March 13, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 20,309 hours, 18,635 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT MAINTENANCE ACCIDENTLY BROKE A WIRE TO THE EMERGENCY LIGHT STRIP AT PANEL 251 DF. THE AIRCRAFT WAS REMOVED FROM SERVICE. INSTALLED NEW CONTACT ON EMERGENCY LIGHT STRIP AT PANEL 251DF IAW EMB 140 SWPM 20-21-00, 20-50-01. THE OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
